Do thyroid pills have side effects?

ok i been takin thyroid pills for a year and i stop takin them for a week and i felt fine, then i started takin them again and now i feel different like really tired,drowsy, mood swings and less energetic i dont know if its that could be home sick but please tell me what you think or some advice.

3 comments

  • It depends on what kind of thyroid condition you have. Maybe your body was ajusting to being back on them after a week of not taking them. If you have a thyroid condition, it’s important that you don’t stop taking them. Your weight will fluctuate, you could have blood pressure and heart problems if you don’t keep your thyroid in check.

    You might want to make an apointment with your doctor to get your levels checked. They will do a blood test and figure out if the medication you’re taking is working or if they need to increase/decrease the amount. This could be the cause of the symptoms.

    Make sure you get this under control.

  • Ellabombella

    all pills/medicines can have side effects!
    check the leaflet that comes with the pills or go talk to your doctor if its really that unbearable!

  • Definitely.

Leave a Reply